An infinite horizon stochastic maximum principle for discounted control problem with Lipschitz coefficients



Konlack Socgnia, Virginie ORCID: 0000-0001-7801-2149 and Menoukeu-Pamen, Olivier
(2015) An infinite horizon stochastic maximum principle for discounted control problem with Lipschitz coefficients. Journal of Mathematical Analysis and Applications, 422 (1). 684 - 711.

[img] Text
InfhormaxprincJMAA.pdf - Accepted Version

Download (231kB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 10 Dec 2018 10:34
Last Modified: 14 Nov 2019 17:14
DOI: 10.1016/j.jmaa.2014.09.010
URI: http://livrepository.liverpool.ac.uk/id/eprint/3029740
Repository Staff Access